American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13H10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 126 found      Go to page: 1 2 3 4 > >>

[1] Takuma Aihara and Ryo Takahashi. Endofunctors of singularity categories characterizing Gorenstein rings. Proc. Amer. Math. Soc. 143 (2015) 3777-3779.
Abstract, references, and article information   
View Article: PDF

[2] Hassan Haghighi, Siamak Yassemi and Rahim Zaare Nahandi. Cohen-Macaulay bipartite graphs in arbitrary codimension. Proc. Amer. Math. Soc. 143 (2015) 1981-1989.
Abstract, references, and article information   
View Article: PDF

[3] J. Elias and M. E. Rossi. Analytic isomorphisms of compressed local algebras. Proc. Amer. Math. Soc. 143 (2015) 973-987.
Abstract, references, and article information   
View Article: PDF

[4] Adrián Pastine and Fabrizio Zanello. Two unfortunate properties of pure $f$-vectors. Proc. Amer. Math. Soc. 143 (2015) 955-964.
Abstract, references, and article information   
View Article: PDF

[5] Takayuki Hibi and Lukas Katthän. Edge rings satisfying Serre's condition $(R_{1})$. Proc. Amer. Math. Soc. 142 (2014) 2537-2541.
Abstract, references, and article information   
View Article: PDF

[6] Thomas Marley. The Frobenius functor and injective modules. Proc. Amer. Math. Soc. 142 (2014) 1911-1923.
Abstract, references, and article information   
View Article: PDF

[7] A. V. Isaev and N. G. Kruzhilin. Explicit reconstruction of homogeneous isolated hypersurface singularities from their Milnor algebras. Proc. Amer. Math. Soc. 142 (2014) 581-590.
Abstract, references, and article information   
View Article: PDF

[8] Laura Ghezzi, Shiro Goto, Jooyoun Hong and Wolmer V. Vasconcelos. Variation of Hilbert coefficients. Proc. Amer. Math. Soc. 141 (2013) 3037-3048.
Abstract, references, and article information   
View Article: PDF

[9] Hoang Le Truong. Index of reducibility of distinguished parameter ideals and sequentially Cohen-Macaulay modules. Proc. Amer. Math. Soc. 141 (2013) 1971-1978.
Abstract, references, and article information   
View Article: PDF

[10] Chikashi Miyazaki. Buchsbaum varieties with next to sharp bounds on Castelnuovo-Mumford regularity. Proc. Amer. Math. Soc. 139 (2011) 1909-1914. MR 2775367.
Abstract, references, and article information   
View Article: PDF

[11] Shiro Goto, Jooyoun Hong and Mousumi Mandal. The positivity of the first coefficients of normal Hilbert polynomials. Proc. Amer. Math. Soc. 139 (2011) 2399-2406. MR 2784804.
Abstract, references, and article information   
View Article: PDF

[12] Hassan Haghighi, Naoki Terai, Siamak Yassemi and Rahim Zaare-Nahandi. Sequentially $S_{r}$ simplicial complexes and sequentially $S_{2}$ graphs. Proc. Amer. Math. Soc. 139 (2011) 1993-2005. MR 2775376.
Abstract, references, and article information   
View Article: PDF

[13] Ryo Takahashi, Siamak Yassemi and Yuji Yoshino. On the existence of embeddings into modules of finite homological dimensions. Proc. Amer. Math. Soc. 138 (2010) 2265-2268. MR 2607854.
Abstract, references, and article information   
View Article: PDF

[14] William J. Heinzer, Louis J. Ratliff Jr. and David E. Rush. Reductions of ideals in local rings with finite residue fields. Proc. Amer. Math. Soc. 138 (2010) 1569-1574. MR 2587440.
Abstract, references, and article information   
View Article: PDF

[15] Andrew Crabbe and Janet Striuli. Constructing big indecomposable modules. Proc. Amer. Math. Soc. 137 (2009) 2181-2189. MR 2495250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Leila Khatami, Massoud Tousi and Siamak Yassemi. Finiteness of Gorenstein injective dimension of modules. Proc. Amer. Math. Soc. 137 (2009) 2201-2207. MR 2495252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Feza Arslan, Pinar Mete and Mesut Sahin. Gluing and Hilbert functions of monomial curves. Proc. Amer. Math. Soc. 137 (2009) 2225-2232. MR 2495255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Tokuji Araya. The Auslander-Reiten conjecture for Gorenstein rings. Proc. Amer. Math. Soc. 137 (2009) 1941-1944. MR 2480274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Raymond Debremaeker. First neighborhood complete ideals in two-dimensional Muhly local domains are projectively full. Proc. Amer. Math. Soc. 137 (2009) 1649-1656. MR 2470823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Peter Schenzel. On endomorphism rings and dimensions of local cohomology modules. Proc. Amer. Math. Soc. 137 (2009) 1315-1322. MR 2465654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Juan Elias and Giuseppe Valla. A family of local rings with rational Poincaré series. Proc. Amer. Math. Soc. 137 (2009) 1175-1178. MR 2465637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Nguyen Tu Cuong and Hoang Le Truong. Parametric decomposition of powers of parameter ideals and sequentially Cohen-Macaulay modules. Proc. Amer. Math. Soc. 137 (2009) 19-26. MR 2439420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Duong Quôc Việt. On the Cohen-Macaulayness of fiber cones. Proc. Amer. Math. Soc. 136 (2008) 4185-4195. MR 2431031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Juan Migliore, Uwe Nagel and Fabrizio Zanello. On the degree two entry of a Gorenstein $h$-vector and a conjecture of Stanley. Proc. Amer. Math. Soc. 136 (2008) 2755-2762. MR 2399039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Hsin-Ju Wang. Core of ideals of Noetherian local rings. Proc. Amer. Math. Soc. 136 (2008) 801-807. MR 2361851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Lars Winther Christensen and Oana Veliche. A test complex for Gorensteinness. Proc. Amer. Math. Soc. 136 (2008) 479-487. MR 2358487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Hamidreza Rahmati. Free resolutions of parameter ideals for some rings with finite local cohomology. Proc. Amer. Math. Soc. 136 (2008) 467-474. MR 2358485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] J. C. Rosales and P. A. García-Sánchez. Every numerical semigroup is one half of a symmetric numerical semigroup. Proc. Amer. Math. Soc. 136 (2008) 475-477. MR 2358486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Thomas Marley, Mark W. Rogers and Hideto Sakurai. Gorenstein rings and irreducible parameter ideals. Proc. Amer. Math. Soc. 136 (2008) 49-53. MR 2350387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Mats Boij and Fabrizio Zanello. Level algebras with bad properties. Proc. Amer. Math. Soc. 135 (2007) 2713-2722. MR 2317944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 126 found      Go to page: 1 2 3 4 > >>